It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: WARNING! Stacker2 is DANGEROUS to health... Ephedra is in many diet pills!!!!!

Re: WARNING! Stacker2 is DANGEROUS to health... Ephedra is in many diet pills!!!!!

[ Back to Messages ]

Message

Posted by Irene on August 03, 2000 at 21:14:21:

In Reply to: Re: WARNING! Stacker2 is DANGEROUS to health... Ephedra is in many diet pills!!!!! posted by Jan on August 02, 2000 at 18:44:55:

: : : : I have submitted several messages concerning the product Stacker2. I don't know which ones will be read and which ones will not. However, I feel that it is EXTREMELY important to get my message across. Stacker2 is a dangerous product. It contains an herb called EPHEDRA. This herb has extreme side effects, including but not limited to seizures, strokes, heart attacks, and death. I happen to be one of its "victims". I took Stacker2 for about 1 week and I had a seizure. I have NO HISTORY of seizures myself, or anywhere in my family. I was not positive that stacker2 was the reason for my seizure, but upon doing quite a bit of research on the Ephedra herb, I am now convinced that it was the reason I had the seizure. I HIGHLY SUGGEST CONSULTING A PHYSICIAN BEFORE EVEN CONSIDERING TAKING THIS PRODUCT. I also suggest doing some research on the Ephedra herb before purchasing Stacker2. This is your life your are messing with, it is not a joke. Please take this warning seriously. If you feel you really need to purchase Stacker2, at least do your research first. I think you may change your mind.

: : : Thank you for the warning. My wife and I purchased this product yesterday and she took (2) during the day and I took (1). Both of us had a very difficult time falling asleep and felt as if we were on amphetamines. We are taking the product back tomorrow. I guess many of us look for the miracle aid when diet and exercise are probably the only proven weight loss technique. I am now working on improving my personal discipline and then will go on an exercise regimen. Pills will not be in my vocabulary. Thank you again for the heads up. Some agency should compel this company to post a warning on the label.

: : Many Diet Pills out there have Ephedra in it, including Matabolift, the new Dexitrim Herbal, the list goes on and on. This is why I no longer take diet pills. There are risks as with any stimulants, so everyone, check the ingredient labels before you take even the most benign medication!!!!!!!

: Thanks for all of these posts! Although some people don't tell you ---I really like hearing the truth instead of it's free email me-a gimic to sell more pills. Everywhere I look people are peddling quick weight loss pills. All I know is The Atkins Diet works for me and I do use Super system 6 only because it is all vitamines and I don't have to buy each one seperate. It contains no stimulants. Good luck and stay healthy!!
They are asking for everyone to pray for some girl named Belinda--she is having a kidney removed tomorrow because of this stuff!!!!!!
Have you seen the weight loss site on this board lately?


Follow Ups




All times are GMT -7. The time now is 12:50 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!